Alert archive / Kansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 215, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 25, 2021, 7:17 PM CDT for Logan County, Wallace County, Wichita County, Kansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2021, 7:17 PM CDT (00:17 UTC)
- Expired
- Aug 25, 2021, 8:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 75 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 7:50 PM CDT | TSTM WND GST 75 | 9 W Russell Springs, KS | CALLER REPORTED AN ESTIMATED 75 MPH WIND GUST. |
| Aug 25, 7:50 PM CDT | HAIL 0.75 | 9 W Russell Springs, KS | CALLER REPORTED HALF INCH TO PENNY SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1446 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2817 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
026
WUUS53 KGLD 260017
SVRGLD
KSC109-199-203-260100-
/O.NEW.KGLD.SV.W.0215.210826T0017Z-210826T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
617 PM MDT Wed Aug 25 2021
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Northern Wichita County in west central Kansas...
Southeastern Wallace County in west central Kansas...
Southwestern Logan County in west central Kansas...
* Until 700 PM MDT/800 PM CDT/.
* At 616 PM MDT/716 PM CDT/, a severe thunderstorm was located 13
miles north of Leoti, moving north at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northern Wichita, southeastern Wallace and southwestern Logan
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 10157 3870 10157 3870 10158 3900 10164
3900 10110 3854 10115 3854 10155
TIME...MOT...LOC 0016Z 160DEG 13KT 3867 10139
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
0242 follow-up statements
260
WWUS53 KGLD 260034
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
634 PM MDT Wed Aug 25 2021
KSC203-260043-
/O.CAN.KGLD.SV.W.0215.000000T0000Z-210826T0100Z/
Wichita KS-
634 PM MDT Wed Aug 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WICHITA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3900 10164 3900 10110 3870 10113 3870 10158
TIME...MOT...LOC 0033Z 175DEG 16KT 3878 10136
$$
KSC109-199-260100-
/O.CON.KGLD.SV.W.0215.000000T0000Z-210826T0100Z/
Wallace KS-Logan KS-
634 PM MDT Wed Aug 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
MDT/800 PM CDT/ FOR SOUTHEASTERN WALLACE AND SOUTHWESTERN LOGAN
COUNTIES...
At 633 PM MDT/733 PM CDT/, a severe thunderstorm was located 13 miles
southwest of Russell Springs, or 20 miles north of Leoti, moving
north at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wallace and Russell Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3900 10164 3900 10110 3870 10113 3870 10158
TIME...MOT...LOC 0033Z 175DEG 16KT 3878 10136
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
024737
WWUS53 KGLD 260044
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
644 PM MDT Wed Aug 25 2021
KSC109-199-260100-
/O.CON.KGLD.SV.W.0215.000000T0000Z-210826T0100Z/
Wallace KS-Logan KS-
644 PM MDT Wed Aug 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
MDT/800 PM CDT/ FOR SOUTHEASTERN WALLACE AND SOUTHWESTERN LOGAN
COUNTIES...
At 644 PM MDT/744 PM CDT/, a severe thunderstorm was located 10 miles
southwest of Russell Springs, or 22 miles east of Sharon Springs,
moving north at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wallace and Russell Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3900 10164 3900 10110 3870 10113 3870 10158
TIME...MOT...LOC 0044Z 161DEG 19KT 3883 10134
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
024What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 7:03 PM CDT, 14 minutes earlier.
Area forecast discussion, Aug 25, 7:03 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Goodland KS 603 PM MDT Wed Aug 25 2021 .MESOSCALE DISCUSSION... Issued at 553 PM MDT Wed Aug 25 2021 Key Message: Strong thunderstorms moving north. Main question is how long will they last before they weaken. A line of strong thunderstorms is progressing northward over West Central Kansas. These storms developed along an outflow boundary from prior convection. ML CAPE is around 2000j/kg and ML CIN is around 25-50 j/kg. MU CAPE is 3000j/kg. Satellite imagery shows the cloud tops not really getting any cooler. However the cold cloud tops are expanding in coverage. Radar imagery shows the outflow boundary moving north away from the storm activity that is moving at 12 MPH or so. As the storms move north the effective shear will increase. However, as temperatures cool the environment will begin to stabilize. Sounds don't indicate the storms become elevated. So the question is how long will these storms last before they weaken and end. Am thinking these storms will have another hour, two at the most, before they end. Meanwhile a LLJ nose will form to the west of the current storm activity. Soundings show a potential for elevated convection in East Central CO, so foresee storm activity shifting to the west as they move northward. Confidence is on the low side that severe thunderstorms will occur given the current trends in satellite and radar. This is as good as the instability will be, so if storms don't become severe in the next half hour or so, am doubtful they will become severe later on in the evening when the elevated instability and effective shear won't be as good. && .SHORT TERM...(This evening through Thursday night) Issued at 300 PM MDT Wed Aug 25 2021 Overview: An expansive upper level ridge will persist over the Southern Plains and southern MS River Valley.. downstream of persistent troughing aloft along the Pacific Coast. The Tri-State area will remain situated on the N-NW periphery of the ridge.. at the far southern fringe of the mid-latitude westerlies. In the lower levels.. a weak/broad thermal low will persist in the lee of the central Rockies. In a rather stagnant synoptic pattern one would generally expect little change in sensible weather conditions, however.. in such close proximity to the mid-latitude westerlies, the Tri-State area will, nevertheless, remain within the 'sphere of influence' of small amplitude waves progressing northeastward from the Intermountain West into the Northern Plains -- whether that influence be direct or indirect. In general, well-above normal temperatures and dry conditions are anticipated to persist. Isolated afternoon and evening are possible during the aft/eve hours Today and Thursday.. generally in northeast Colorado and southwest Nebraska (in closer proximity to the mid-latitude westerlies). Convection Today: At 20Z, isolated diurnal convection was developing invof a weak sfc cyclone /thermal low/ in far southwest KS and far southeast CO.. as simulated reflectivity forecasts via the HRRR and NAM NEST have suggested. Recent HRRR/ NAM NEST runs have backed off on isolated development along the CO Front Range and/or Palmer Divide late this afternoon.. perhaps due to considerable convective inhibition assoc/w persistent stratus in northeast CO. While effective deep layer shear is on the order of 35-40 knots invof the NE/KS border.. values sharply decrease with southern extent into KS.. closer to the ridge aloft. Assuming isold development does not occur in northern CO, organized convection appears unlikely. South of I-70 -- mainly in Greeley/Wichita counties -- strong insolation, near dry-adiabatic SFC-H5 lapse rates, moderate instability, and extreme DCAPE suggest that any high-based updrafts (short-lived, as they may be) will be capable of producing brief severe downbursts. Convection Thursday: Southwest flow aloft will modestly strengthen over the central Rockies as cyclonic flow aloft broadens/expands eastward from the Pacific Coast to the Intermountain West.. yielding a somewhat deeper lee cyclone in eastern CO.. and noticeably breezy south winds in western KS. Expect a greater potential for convection (compared to today).. with activity most likely emanating from the CO Front Range during peak heating. With strong insolation, steep low-level/mid-level lapse rates, moderate instability, and extreme DCAPE, any high- based updrafts will be capable of producing damaging winds. At this time, the greatest potential for organized severe weather appears to be further north.. in central/northern Nebraska.. an area more firmly entrenched in the mid-latitude westerlies. .LONG TERM...(Friday through Wednesday) Issued at 238 PM MDT Wed Aug 25 2021 At the start of the extended period, the CWA lies underneath a trough yielding a mostly southwesterly flow during the Friday. Models show redevelopment of the trough occurring near the far western U.S./Canada border throughout Friday. On Saturday, the southwesterly flow looks to continue as the redeveloped trough progresses eastward into the Northern Plains region. A shortwave disturbance appears to pass over the CWA during Saturday evening as well. On Sunday, models depict the trough moving into the Great Lakes region with a trailing ridge moving over the western CONUS giving the CWA a westerly flow aloft. Another shortwave disturbance is seen moving over the CWA on Sunday evening. Going into Monday, the ridge continues to be the dominating feature over the central CONUS with another trough building in the Pacific Northwest. On Tuesday, forecast guidance shows the flow aloft turning northwesterly as the upper air ridge in the central CONUS becomes sandwiched between two upper air troughs. This pattern looks to continue going into Wednesday with the GFS showing an upper air high possibly forming over the CWA while the ECMWF does not currently have this feature. At the surface, the CWA looks to have some precipitation chances during the long term period. While Friday looks to stay dry in the CWA, the first chance for showers and thunderstorms appears to be around Saturday afternoon and evening for the eastern half of the CWA as a surface trough sets up in eastern CO. Sunday sees a slight chance for showers and thunderstorms mostly for areas along and east of KS-25 ahead of an approaching cold front that passes through the CWA during the day though the timing of the frontal passage still has some model uncertainty. Monday and Tuesday look to have minimal precipitation chances being due to the upper air pattern. Wednesday evening sees a possible return for showers and thunderstorms as models show a possible surface low setting up in northeastern CO. Elevated fire weather concerns are possible for areas along and west of the CO border on Friday and Wednesday with minimum RH values around or just below 20%. Near critical fire weather may be possible for the same area on Tuesday with forecasted minimum RH values as low as 15% are seen. Maximum wind gust speed may be the limiting factor for fire weather conditions on these days, but the situation will be monitored for changes in future model runs. The Tri-State area should see high temperatures on Friday and Saturday between the lower and upper 90s. On Sunday, daytime highs cool to the lower to upper 80s with a cold front passage followed by Monday's highs being in the lower to middle 90s. Tuesday's highs expect to be in the middle to upper 90s while Wednesday's highs stay in the lower to middle 90s. Tri-State area overnight lows for Friday expect to be between the lower 60s and lower 70s with Saturday seeing overnight lows in the middle 50s to the middle 60s. Overnight lows for remainder of the long term period look to be in the upper 50s to middle 60s range. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 527 PM MDT Wed Aug 25 2021 VFR conditions forecast for the TAFs. A line of thunderstorms is slowly moving north over West Central Kansas. At this time, do not foresee these storms moving over KGLD. Current data is indicating the storms should either end in the next hour or two or shift to the west site as the storms move north. KMCK should not have any storm activity. Am not expecting the stratus that was over the sites earlier today to return tonight. Thursday both sites will have breezy south winds. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && MESOSCALE...JTL SHORT TERM...VINCENT LONG TERM...076 AVIATION...JTL
Hazardous weather outlook, Aug 25, 9:29 AM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 829 AM MDT Wed Aug 25 2021 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261430- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 829 AM MDT Wed Aug 25 2021 /929 AM CDT Wed Aug 25 2021/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... Scattered thunderstorms may develop across portions of the area late this afternoon and evening, mainly in northeast Colorado and areas south of Interstate 70 in northwest Kansas. Isolated severe storms are possible, mainly between 4 PM and 10 PM MDT. Damaging winds are the primary hazard. An isolated instance of large hail cannot be ruled out, mainly in northeast Colorado. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Elevated fire weather conditions are possible during the afternoon hours on Thursday, Friday and Saturday, mainly in eastern Colorado. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe or significant weather to the National Weather Service in Goodland via social media or telephone. Vincent
In the hours before
Special weather statement, Aug 25, 5:58 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Goodland KS
558 PM CDT Wed Aug 25 2021
KSZ042-252330-
Wichita KS-
558 PM CDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of southeastern Wichita
County through 630 PM CDT...
At 557 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Leoti, moving north at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Wichita County, including the following locations... Marienthal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3837 10135 3860 10131 3855 10113 3831 10113
TIME...MOT...LOC 2257Z 198DEG 7KT 3841 10122
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
024Special weather statement, Aug 25, 6:01 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Goodland KS
501 PM MDT Wed Aug 25 2021
KSZ041-042-252330-
Wichita KS-Greeley KS-
501 PM MDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of southwestern Wichita
and southeastern Greeley Counties through 530 PM MDT/630 PM CDT/...
At 501 PM MDT/601 PM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles southeast of Tribune, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Wichita and southeastern Greeley Counties, including the following
locations... Selkirk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3827 10177 3851 10176 3846 10139 3826 10152
3826 10174
TIME...MOT...LOC 2301Z 198DEG 7KT 3832 10164
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
024Local storm report, Aug 25, 6:26 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
526 PM MDT WED AUG 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM DUST STORM 3 W SELKIRK 38.46N 101.60W
08/25/2021 GREELEY KS 911 CALL CENTER
GREELEY COUNTY DISPATCH REPORTED VISIBILITY
REDUCED TO ONE-QUARTER MILE OR LESS ALONG KS
HWY 96 DUE TO BLOWING DUST ASSOCIATED WITH
OUTFLOW FROM STORMS IN THE AREA.
&&
KMKSpecial weather statement, Aug 25, 6:28 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Goodland KS
528 PM MDT Wed Aug 25 2021
KSZ041-042-260000-
Wichita KS-Greeley KS-
528 PM MDT Wed Aug 25 2021
...Strong thunderstorms will impact portions of Wichita and Greeley
Counties through 600 PM MDT/700 PM CDT/...
At 528 PM MDT/628 PM CDT/, trained weather spotters reported strong
thunderstorms along a line extending from 7 miles west of Modoc to 10
miles southeast of Towner. Movement was north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Leoti, Tribune, Horace, Selkirk and Marienthal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This thunderstorm will produce strong winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3870 10205 3870 10113 3832 10113 3826 10205
TIME...MOT...LOC 2328Z 200DEG 20KT 3848 10122 3833 10197
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
024Special weather statement, Aug 25, 7:00 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Goodland KS
700 PM CDT Wed Aug 25 2021
KSZ028-042-260030-
Wichita KS-Logan KS-
700 PM CDT Wed Aug 25 2021
...A strong thunderstorm will impact portions of northern Wichita and
southern Logan Counties through 730 PM CDT...
At 700 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Leoti, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northern Wichita
and southern Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This thunderstorm will produce strong winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3888 10148 3882 10094 3870 10104 3870 10113
3859 10113 3850 10120 3850 10147
TIME...MOT...LOC 0000Z 205DEG 21KT 3861 10127
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:00 PM CDT | Special Weather Statement | GLD | Logan | 30 min |
| Aug 25, 7:57 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 63 min |
| Aug 25, 8:58 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 34 min |
| Aug 25, 9:38 PM CDT | Special Weather Statement | GLD | Thomas | 37 min |
| Aug 25, 9:53 PM CDT | Special Weather Statement | GLD | Sheridan | 37 min |
| Aug 25, 10:21 PM CDT | Special Weather Statement | GLD | Sheridan | 24 min |
| Aug 25, 10:43 PM CDT | Special Weather Statement | GLD | Decatur | 32 min |
| Aug 25, 11:16 PM CDT | Special Weather Statement | GLD | Decatur | 29 min |
| Aug 25, 11:45 PM CDT | Special Weather Statement | GLD | Norton | 30 min |
| Aug 26, 4:16 PM CDT | Special Weather Statement | GLD | Cheyenne, Sherman | 29 min |
| Aug 26, 4:45 PM CDT | Special Weather Statement | GLD | Cheyenne, Sherman | 60 min |
| Aug 26, 5:41 PM CDT | Special Weather Statement | GLD | Rawlins | 34 min |
| Aug 26, 6:06 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 39 min |
| Aug 26, 6:07 PM CDT | Special Weather Statement | GLD | Wallace | 23 min |
| Aug 26, 6:16 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas, Wallace | 44 min |
| Aug 26, 6:28 PM CDT | Special Weather Statement | GLD | Sherman | 32 min |
| Aug 26, 6:35 PM CDT | Special Weather Statement | GLD | Cheyenne | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.